# SDR CA140721002

- Difficulty date: June 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE NR 2 SHOWED ITT FLUCTUATIONS.  THE ENGINE OIL PRESSURE LIGHT WAS INTERMITTENT DURING FINAL APPROACH.  AFTER LANDING, THE ENGINE NR 2 FIRE WARNING TURNED ON.  BOTH FIRE EXTINGUISHER BOTTLES WERE ACTIVATED AND THE FIRE WARNING TURNED OFF.  NO EXTERNAL SIGNS OF FIRE WERE DETECTED. PRELIMINARY INVESTIGATION REVEALS DAMAGE IN THE TURBINE WITH A SEIZED PROPELLER.
